advertisement
Question
Posted by: ncm | 2009/03/10

Mirena &  cysts

Hi Doc,

I' ve never had a problem with cysts, but I' ve been struggling quite a lot with them this year. I' ve had the Mirena in for almost a year now. Are cysts common when you have the Mirena in? It also seems my periods are fading. I' ve only had them once this year &  am not pregnant.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Cysts are not commoner with the Mirena. It does make your periods very light or non-existent.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: bs | 2009/03/11

The mirena lessons your periods the longer it is in. I think thats great. You may have occasional spotting. How do you know that you have cycts?

Reply to bs

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement